Revista Matemática Iberoamericana

Stable Higgs $G$-sheaves

Tomás L. Gómez and Ignacio Sols

Full-text: Open access

Abstract

For a connected reductive group $G$, we generalize the notion of (semi)stable Higgs $G$-bundles on curves to smooth projective schemes of higher dimension, allowing also Higgs $G$-sheaves, and construct the corresponding moduli space.

Article information

Source
Rev. Mat. Iberoamericana, Volume 24, Number 2 (2008), 703-719.

Dates
First available in Project Euclid: 11 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1218475360

Mathematical Reviews number (MathSciNet)
MR2459210

Zentralblatt MATH identifier
1155.14010

Subjects
Primary: 14D22: Fine and coarse moduli spaces
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}

Keywords
Moduli spaces principal bundles Higgs bundles

Citation

Gómez, Tomás L.; Sols, Ignacio. Stable Higgs $G$-sheaves. Rev. Mat. Iberoamericana 24 (2008), no. 2, 703--719. https://projecteuclid.org/euclid.rmi/1218475360


Export citation

References

  • Anchouche, B. and Biswas, I.: Einstein-Hermitian connections on polystable principal bundles over a compact Kähler manifold. Amer. J. Math. 123 (2001), 207-228.
  • Balaji, V.: Principal bundles on projective varieties and the Donaldson-Uhlenbeck compactification. J. Differential Geom. 76 (2007), no. 3, 351-398.
  • Beauville, A., Narasimhan, M. S. and Ramanan, S.: Spectral curves and the generalised theta divisor. J. Reine Angew. Math. 398 (1989), 169-179.
  • Gómez, T., Langer, A., Schmitt, A. and Sols, I.: Moduli spaces for principal bundles in large characteristic. To appear in Proceedings ``International Workshop on Teichmüller Theory and Moduli Problems'', Allahabad 2006. India.
  • Gómez, T. and Sols, I.: Moduli space of principal sheaves over projective varieties. Annals of Math. (2) 161 (2005) no. 2, 1037-1092.
  • Hitchin, N. J.: The self-duality equations on a Riemann surface. Proc. London Math. Soc. (3) 55 (1987), 59-126.
  • Huybrechts, D. and Lehn, M.: The geometry of moduli spaces of sheaves. Aspects of Mathematics E31. Friedr. Vieweg & Sohn, Braunschweig, 1997.
  • Schmitt, A. H. W.: Projective moduli for Hitchin pairs. Internat. J. Math. 9 (1998), no. 1, 107-118. Erratum: 11 (2000), no. 4, 589.
  • Schmitt, A. H. W.: Singular principal bundles over higher-dimensional manifolds and their moduli spaces. Int. Math. Res. Not. 2002, no. 23, 1183-1209.
  • Schmitt, A. H. W.: A universal construction for moduli spaces of decorated vector bundles over curves. Transform. Groups 9 (2004), no. 2, 167-209.
  • Schmitt, A. H. W.: A closer look at semistability for singular principal bundles. Int. Math. Res. Not. 2004, no. 62, 3327-3366.
  • Schmitt, A. H. W.: A relative version of geometric invariant theory. In preparation (2007).
  • Simpson, C.: Higgs bundles and local systems. Inst. Hautes Études Sci. Publ. Math. 75 (1992), 5-95.
  • Simpson, C.: Moduli of representations of the fundamental group of a smooth projective variety I. Inst. Hautes Études Sci. Publ. Math. 79 (1994), 47-129.
  • Simpson, C.: Moduli of representations of the fundamental group of a smooth projective variety II. Inst. Hautes Études Sci. Publ. Math. 80 (1995), 5-79.